Numerical Optimal Control with Periodicity Constraints in the Presence of Invariants
Artikel i vetenskaplig tidskrift, 2018

Periodic optimal control problems (POCPs) based on dynamic models holding invariants are challenging due to possible failure of standard constraint qualifications. This paper analyses this issue and proposes three simple and computationally inexpensive modifications of the formulation that allow for a recovery of Linear Independence Constraint Qualification, while preserving the Second-Order Sufficient Conditions for optimality. The resulting POCP can be tackled via standard solvers. Application is detailed for the case of POCPs holding index-reduced DAEs and representations of the SO (3) Lie group.

invariants

optimal control

rotations

Differential-algebraic equations (DAEs)

periodicity constraints

Författare

Sébastien Gros

Chalmers, Elektroteknik, System- och reglerteknik, Reglerteknik

Mario Zanon

Chalmers, Elektroteknik, System- och reglerteknik, Mekatronik

IEEE Transactions on Automatic Control

0018-9286 (ISSN)

Vol. 63 9 2818-2832 8107571

Styrkeområden

Informations- och kommunikationsteknik

Ämneskategorier

Matematik

DOI

10.1109/TAC.2017.2772039

Mer information

Senast uppdaterat

2018-09-17